MAUDE Adverse Event Report: ABBOTT MEDICAL INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR; IPG, 5.3 AH, DBS

ABBOTT MEDICAL INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR; IPG, 5.3 AH, DBS
Model Number 6660
Medical Device Problem Codes Battery Problem (2885); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); Insufficient Information (4580)
Date of Event 11/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.During processing of this incident, attempts were made to obtain complete patient information.Further information was requested but not received.(patient weight is unknown).
 
Event or Problem Description
It was reported the patient had her left dbs ipg replaced on (b)(6) 2022 because of unknown reasons.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the ipg was replaced due to end of life.

Brand Name
INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR
Common Device Name
IPG, 5.3 AH, DBS
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key15983487
Report Number1627487-2022-06813
Device Sequence Number5724094
Product Code MHY
UDI-Device Identifier05415067030016
UDI-Public05415067030016
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/17/2018
Device Model Number6660
Device Catalogue Number6660
Device Lot Number5731519
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2022
Supplement Date Received by Manufacturer03/21/2023
Initial Report FDA Received Date12/14/2022
Supplement Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/17/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS IPG (X1).; EXTENSIONS (X1).; EXTENSIONS (X1).; SCS ANCHOR (X1).; SCS ANCHOR (X1).; SCS LEAD (X1).
Outcome Attributed to Adverse Event Other;
Patient SexFemale